# SDR DU4R2006489

- Difficulty date: June 12, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER FUSELAGE EXT SKIN AROUND FWD FASTENER HOLES OF PANEL 191AL BL 0 - LBL 17.  FABRICATED AND INSTALLED REPAIR DOUBLER 10.4 X 8.3 INCHES FROM 20-24-T3 .100 IAW B757 SRM 53-00-01 FIG 201 REPAIR 3 AND 51-20-01.
